Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 15, NWS Houston/Galveston, TX

April 18, 201613 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Apr 18, 2016, 4:39 AM CDT for 13 counties in Texas. It was in force for 4 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2016, 4:39 AM CDT (09:39 UTC)
Expired
Apr 18, 2016, 9:00 AM CDT
In force
4 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Austin County, TX, Colorado County, TX, Fort Bend County, TX, Grimes County, TX, Harris County, TX, Liberty County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 119 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 4:50 AM CDTFLASH FLOODHouston, TXSIXTY HIGH WATER RESCUES IN PROGRESS ACROSS PARTS OF HARRIS COUNTY.
Apr 18, 4:54 AM CDTFLASH FLOOD6 Ssw Jersey Village, TXNUMEROUS WATER COVERED ROADS. WATER IN HOMES IN AND AROUND THE ADDICKS AREA.
Apr 18, 5:05 AM CDTFLASH FLOOD7 Nw Todd Mission, TXMAJOR FLOODING ALONG COUNTY ROAD 311 WITH WATER HALFWAY UP STREET SIGNS.
Apr 18, 5:10 AM CDTFLASH FLOOD4 Wnw Jersey Village, TXRAIN GUAGE NEAR THE INTERSECTION OF HUFFMIESTER AND HIGHWAY 6 NORTH HAS SURPASSED MORE THAN 20 INCHES. THE COPPER GROVE SUBDIVISION HAS HIGH THIGH DEEP WATER IN THE ROADS WITH WATER UP TO THE SIDE WINDOWS OF MANY VEHICLES.
Apr 18, 5:32 AM CDTFLASH FLOODHouston, TXAT LEAST 40 SUBDIVISIONS IN AND AROUND THE HOUSTON AREA REPORTING FLOODING.
Apr 18, 6:51 AM CDTFLASH FLOODHouston, TXNOW 70 DIFFERENT SUBDIVISIONS IN AND AROUND THE HOUSTON AREA REPORTING FLOODING.
Apr 18, 7:05 AM CDTFLASH FLOOD4 Ene Meadows, TXREPORTS OF HOUSE FLOODING ON BRAYS BAYOU NEAR US HIGHWAY 59.
Apr 18, 7:19 AM CDTFLASH FLOOD1 Nw Houston, TXWATER STARTING TO OVERTOP INTERSTATE 10 AT WHITE OAK BAYOU.
Apr 18, 7:30 AM CDTFLASH FLOODSugar Land, TXTHE BRAZOS RIVER TURNAROUND AT HIGHWAY 59...THE HIGHWAY 90A UNDERPASS BETWEEN RICHMOND AND ROSENBERG...AND HIGHWAY 90A AT 99 ARE ALL IMPASSABLE DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.7 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

853 
WGUS54 KHGX 180939 RRA
FFWHGX
TXC015-089-157-185-201-291-339-373-407-471-473-477-481-181400-
/O.NEW.KHGX.FF.W.0015.160418T0939Z-160418T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
439 AM CDT MON APR 18 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL WHARTON COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHWESTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHERN WALKER COUNTY IN SOUTHEASTERN TEXAS...
  WALLER COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN GRIMES COUNTY IN SOUTHEASTERN TEXAS...
  NORTHERN FORT BEND COUNTY IN SOUTHEASTERN TEXAS...
  COLORADO COUNTY IN SOUTHEASTERN TEXAS...
  WESTERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
  SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
  MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHWESTERN POLK COUNTY IN SOUTHEASTERN TEXAS...
  AUSTIN COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 900 AM CDT

* AT 432 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 4 TO 7
  INCHES OF RAIN HAVE FALLEN WITH AREAS OF 6 TO 16 INCHES OF
  RAINFALL. FLASH FLOODING IS ON GOING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SUGAR LAND...MISSOURI CITY...CONROE...ROSENBERG...STAFFORD...BELLAIRE...
  BRENHAM...HUMBLE...WEST UNIVERSITY PLACE...KATY...RICHMOND...GALENA
  PARK...TOMBALL...JACINTO CITY...CLEVELAND...JERSEY VILLAGE...DAYTON...
  SEALY...HEMPSTEAD AND WILLIS.

ADDITIONAL EXCESSIVE AMOUNTS OF RAINFALL ARE POSSIBLE IN THE WARNED
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES. IT IS BEST TO STAY IN PLACE. STAY
OFF ROAD.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 2966 9684 2996 9657 3004 9662 3008 9663
      3011 9664 3023 9649 3017 9614 3072 9578
      3054 9535 3078 9516 3073 9482 3014 9484
      2979 9517 2957 9550 2948 9602 2951 9673
      2958 9679 2958 9684 2959 9683 2962 9685

$$
39

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 3:56 AM CDT, 43 minutes earlier.

Area forecast discussion, Apr 18, 3:56 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
356 AM CDT MON APR 18 2016

.DISCUSSION...
SEVERE...HISTORIC FLOOD EVENT ONGOING. SEVERAL FLASH FLOOD
WARNINGS AND FLASH FLOOD EMERGENCIES IN EFFECT FROM SLOW MOVING
BAND OF THUNDERSTORMS. MULTIPLE HIGH WATER RESCUES REPORTED AND
STRUCTURES BEING FLOODED. UNFORTUNATELY BAND OF THUNDERSTORMS TO
IMPACT AREAS ALREADY HAVING RECEIVED HEAVY RAIN FOR POTENTIALLY SEVERAL
MORE HOURS.

WORST CASE SCENARIO AS DEEP MOISTURE ADVECTING IN OFF THE GULF
AND BEING FOCUSSED ALONG E TO W BAND OF THUNDERSTORMS WITH VERY
LITTLE MOVEMENT. MODELS HAVE STRUGGLED TO CAPTURE PLACEMENT AND
TIMING OF CONVECTION AND DIFFICULT GOING FORWARD AS WELL. NOT MUCH
CHANGE IN THE PATTERN IS EXPECTED THROUGH TUESDAY. THROUGH TUESDAY
EXPECT ADDITIONAL ROUNDS OF HEAVY RAIN WHICH WILL ONLY EXACERBATE
FLOODING ALREADY ONGOING. DIFFICULT TO TIME THINGS BUT
THUNDERSTORM COMPLEXES WILL GENERALLY BE SLOW MOVING. CONCERN IS
THEY WILL OCCUR IN SIMILAR AREAS. HAVE HAD TO RAISE POPS WEDNESDAY
AS WELL AS MODELS SHOWING ANOTHER VORT LOBE PIVOTING AROUND UPPER
LOW LIKELY BRINGING MORE SHOWERS AND THUNDERSTORMS. REALLY DONT
DRY OUT UNTIL POSSIBLY FRIDAY AS MODELS SUGGEST RIDGING AT SURFACE
AND ALOFT. 46

&&

.MARINE...
A COASTAL FLOOD WARNING REMAINS IN EFFECT FOR THE UPPER COASTAL
AREAS...GALVESTON...HARRIS...CHAMBERS. FURTHER SOUTH ACROSS BRAZORIA
AND MATAGORDA WILL HAVE A COASTAL FLOOD ADVISORY. WATER LEVELS ARE
PEAKING AROUND 4 FEET AT HIGH TIDES IN THE WARNING AREA AND AROUND
3.5 FEET IN THE ADVISORY AREA. AFTER THE AFTERNOON HIGHT TIDE
PEAKING 2-3 PM WE WILL LIKELY SEE WATER LEVELS BEGIN TO SUBSIDE
SOME...ALTHOUGH STILL WELL ABOVE NORMAL.

THE SMALL CRAFT ADVISORY WILL CONTINUE TODAY AS WELL. SHOULD SEE
WINDS/SEAS SUBSIDE SOME DURING THE DAY TODAY. 33

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      75  66  78  66  81 / 100  90  60  20  40
HOUSTON (IAH)              77  67  77  67  82 /  90  90  70  30  50
GALVESTON (GLS)            75  70  75  70  77 /  70  80  80  30  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     COASTAL FLOOD WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON...HARRIS...
     MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 11 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

&&

DISCUSSION...99
Hazardous weather outlook, Apr 17, 5:48 AM CDT, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
548 AM CDT SUN APR 17 2016

TXZ163-164-176>179-195>200-210>214-226-227-235>238-181100-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
548 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER MAINLY LATE THIS
AFTERNOON AND TONIGHT FOR AREAS WEST OF A HUNTSVILLE
...HOUSTON...GALVESTON LINE. PRIMARY THREATS WILL BE HAIL AND
DAMAGING WINDS ALTHOUGH THERE WILL BE A SMALL CHANCE AT A TORNADO.
THE HIGHER CHANCES OF SEVERE WEATHER LOOK TO BE MORE OVER CENTRAL
TEXAS THIS AFTERNOON.

FLASH FLOODING WILL BE POSSIBLE AND A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR AREAS NORTH AND WEST OF A COLUMBUS...BRENHAM...
HUNTSVILLE LINE.

COASTAL FLOODING WILL BE A PROBLEM FOR WESTERN PORTIONS OF
GALVESTON BAY INCLUDING COASTAL PARTS OF HARRIS AND GALVESTON
COUNTIES. COASTAL FLOOD WARNINGS EXTEND DOWN THE UPPER TEXAS COAST
AS TIDE LEVELS RUN ABOUT 2 TO 3 FEET ABOVE ASTRONOMICAL TIDES.
COASTAL FLOODING WILL BE POSSIBLE THROUGH TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FLASH FLOODING WILL BE POSSIBLE FOR ALL OF SOUTHEAST TEXAS MAINLY
MONDAY NIGHT INTO TUESDAY. FLASH FLOOD WATCH WILL LIKELY BE
EXPANDED TO INCLUDE THE REST OF SOUTHEAST TEXAS INCLUDING HOUSTON
AND THE GULF COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.

GMZ330-335-350-355-370-375-181100-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
548 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY IS IN EFFECT FOR THE UPPER TEXAS COAST
THROUGH MONDAY MORNING FOR WINDS AROUND 20 TO 25 KNOTS AND SEAS
BUILDING ABOVE 7 FEET.

EAST TO SOUTHEAST WINDS WILL CAUSE AN INCREASED POTENTIAL FOR RIP
CURRENTS ALONG GULF FACING BEACHES. A COASTAL FLOOD WARNING IS IN
EFFECT THROUGH MONDAY MORNING WITH TIDE LEVELS 1.5 TO 3 FEET
ABOVE NORMAL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORIES WILL CONTINUE INTO MONDAY. RIP CURRENT
THREAT WILL CONTINUE THOUGH TUESDAY. ELEVATED TIDE LEVELS OF 1 TO
3 FEET ABOVE NORMAL WILL BE POSSIBLE MAINLY SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.

In the hours before

Special weather statement, Apr 17, 11:17 PM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1117 PM CDT SUN APR 17 2016

TXZ198-199-211>213-180500-
GRIMES TX-AUSTIN TX-WALLER TX-HARRIS TX-MONTGOMERY TX-
1117 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALLER...SOUTHEASTERN
GRIMES...SOUTHWESTERN MONTGOMERY...NORTHWESTERN HARRIS AND
SOUTHEASTERN AUSTIN COUNTIES UNTIL MIDNIGHT CDT...

AT 1116 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WALLER...OR NEAR PRAIRIE VIEW...MOVING NORTH AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. PUBLIC HAS REPORTED SMALL HAIL WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRAIRIE VIEW...PINEHURST...HOCKLEY...WALLER...MAGNOLIA...PINE ISLAND...SAN
FELIPE...MONTGOMERY...STAGECOACH...PATTISON...TODD MISSION...DOBBIN...
MONAVILLE...DACUS AND PLANTERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3047 9558 2985 9585 2979 9609 3054 9595
TIME...MOT...LOC 0416Z 193DEG 25KT 3006 9589
Local storm report, Apr 18, 2:56 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
256 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     FLASH FLOOD      2 S BELLVILLE           29.92N  96.26W
04/18/2016                   AUSTIN             TX   LAW ENFORCEMENT

            FM2429 CLOSED SOUTH OF BELLVILLE DUE TO FLOODING.

&&

EVENT NUMBER HGX1600062

39
Local storm report, Apr 18, 2:59 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
259 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     FLASH FLOOD      4 ESE BELLVILLE         29.92N  96.20W
04/18/2016                   AUSTIN             TX   LAW ENFORCEMENT

            WATER OVER FM529 AND FM331 EAST OF BELLVILLE. ROADS MAY
            BE CLOSED.

&&

EVENT NUMBER HGX1600063

39
Local storm report, Apr 18, 4:13 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE Houston/Galveston TX
413 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     FLASH FLOOD      6 SW JERSEY VILLAGE     29.82N  95.64W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            WATER RESCUES IN THE ADDICKS AREA.

0106 AM     FLASH FLOOD      9 SSW TOMBALL           29.98N  95.67W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            WATER RESCUES NEAR THE INTERSECTION OF BARKER CYPRESS
            AND SPRING CYPRESS.

0129 AM     FLASH FLOOD      6 SW JERSEY VILLAGE     29.83N  95.64W
04/18/2016                   HARRIS             TX   COUNTY OFFICIAL

            SEVERAL HOMES FLOODED IN THE BEAR CREEK VILLAGE AREA.

0233 AM     FLASH FLOOD      2 S BELLVILLE           29.92N  96.26W
04/18/2016                   AUSTIN             TX   LAW ENFORCEMENT

            FM2429 CLOSED SOUTH OF BELLVILLE DUE TO FLOODING.

0233 AM     FLASH FLOOD      4 ESE BELLVILLE         29.92N  96.20W
04/18/2016                   AUSTIN             TX   LAW ENFORCEMENT

            WATER OVER FM529 AND FM331 EAST OF BELLVILLE. ROADS MAY
            BE CLOSED.

0259 AM     FLASH FLOOD      TODD MISSION            30.26N  95.83W
04/18/2016                   GRIMES             TX   DEPT OF HIGHWAYS

            WATER RESCUES ONGOING IN THE TODD MISSION AREA.

0316 AM     FLASH FLOOD      4 SSE WALLER            30.00N  95.91W
04/18/2016                   WALLER             TX   CITY OFFICIAL

            HIGHWAY 290 AT THE HARRIS-WALLER COUNTY LINE IS CLOSED.

0409 AM     FLASH FLOOD      BELLVILLE               29.95N  96.26W
04/18/2016                   AUSTIN             TX   LAW ENFORCEMENT

            ROADS CLOSED ACROSS A LARGE PART OF THE
            COUNTY...ESPECIALLY CENTRAL AND NORTH.

&&

EVENT NUMBER HGX1600065 HGX1600066 HGX1600067 HGX1600062 HGX1600063
HGX1600068 HGX1600069 HGX1600070

42
Local storm report, Apr 18, 4:25 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
425 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 AM     FLASH FLOOD      6 N COLUMBUS            29.79N  96.55W
04/18/2016                   COLORADO           TX   LAW ENFORCEMENT

            NUMEROUD ROADS CLOSED AND WATER RESCUES BEING CONDUCTED
            ACROSS THE NORTHERN PARTS OF THE COUNTY.

&&

EVENT NUMBER HGX1600071

42
Local storm report, Apr 18, 4:26 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE Houston/Galveston TX
426 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 AM     FLASH FLOOD      6 N COLUMBUS            29.79N  96.55W
04/18/2016                   COLORADO           TX   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED AND WATER RESCUES BEING CONDUCTED
            ACROSS THE NORTHERN PARTS OF THE COUNTY.

&&

CORRECTED REMARKS

EVENT NUMBER HGX1600071

42

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:30 PM CDTSpecial Weather StatementHGXColorado45 min
Apr 17, 8:10 PM CDTSpecial Weather StatementHGXColorado65 min
Apr 17, 8:33 PM CDTSpecial Weather StatementHGXFort Bend, Waller57 min
Apr 17, 8:53 PM CDTAreal Flood AdvisoryHGXColorado, Wharton3 hr
Apr 17, 9:28 PM CDTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Waller2 hr
Apr 17, 9:38 PM CDTFlash Flood WarningHGXFort Bend, Harris, Waller112 min
Apr 17, 10:36 PM CDTFlash Flood WarningHGXAustin, Colorado, Harris, Waller3 hr
Apr 17, 11:11 PM CDTRiver Flood WarningHGXHarris, Waller7 days
Apr 17, 11:15 PM CDTSpecial Weather StatementHGXHarris45 min
Apr 17, 11:17 PM CDTSpecial Weather StatementHGXWaller43 min
Apr 17, 11:22 PM CDTFlash Flood WarningHGXGrimes, Harris, Montgomery, Waller3 hr
Apr 17, 11:29 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery31 min
Apr 17, 11:57 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery63 min
Apr 18, 12:04 AM CDTFlash Flood WarningHGXAustin, Fort Bend, Harris, Montgomery, Waller3 hr
Apr 18, 12:07 AM CDTTornado WarningHGXHarris, Montgomery38 min
Apr 18, 12:39 AM CDTRiver Flood WarningHGXHarris45 hr
Apr 18, 12:48 AM CDTRiver Flood WarningHGXHarris45 hr
Apr 18, 1:04 AM CDTRiver Flood WarningHGXHarris69 hr
Apr 18, 1:15 AM CDTFlash Flood WarningHGXHarris, Montgomery3 hr
Apr 18, 1:23 AM CDTHydrologic StatementHGXHarris6 days
Apr 18, 1:37 AM CDTFlash Flood WarningHGXAustin, Colorado, Waller, Washington3 hr
Apr 18, 1:44 AM CDTFlash Flood Warning EmergencyHGXGrimes, Harris, Waller3 hr
Apr 18, 1:47 AM CDTFlash Flood WarningHGXGrimes, Montgomery, San Jacinto, Walker3 hr
Apr 18, 2:04 AM CDTFlash Flood Warning EmergencyHGXHarris3 hr
Apr 18, 2:09 AM CDTRiver Flood WarningHGXHarris, Montgomery44 hr
Apr 18, 2:09 AM CDTRiver Flood WarningHGXHarris, Montgomery4 days
Apr 18, 2:09 AM CDTHydrologic StatementHGXHarris, Montgomery6 days
Apr 18, 2:09 AM CDTHydrologic StatementHGXHarris6 days
Apr 18, 2:09 AM CDTHydrologic StatementHGXHarris6 days
Apr 18, 2:31 AM CDTFlash Flood WarningHGXGrimes, Harris, Montgomery, Waller2 hr
Apr 18, 3:03 AM CDTSevere Thunderstorm WarningHGXHarris27 min
Apr 18, 3:13 AM CDTTornado WarningHGXHarris32 min
Apr 18, 3:14 AM CDTRiver Flood WarningHGXFort Bend, Harris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris4 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris, Montgomery4 days
Apr 18, 3:22 AM CDTRiver Flood WarningHGXColorado, Wharton3 days
Apr 18, 3:23 AM CDTFlash Flood WarningHGXFort Bend, Harris, Waller97 min
Apr 18, 3:28 AM CDTFlash Flood WarningHGXAustin, Colorado92 min
Apr 18, 3:38 AM CDTTornado WarningHGXHarris27 min
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris42 hr
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris12 hr
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris34 hr
Apr 18, 4:39 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Grimes, Harris, Montgomery, Waller4 hr
Apr 18, 4:51 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 18, 4:51 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 18, 4:51 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 18, 4:52 AM CDTTornado WarningHGXHarris23 min
Apr 18, 5:16 AM CDTCoastal Flood AdvisoryHGXBrazoria, Matagorda20 hr
Apr 18, 5:17 AM CDTSevere Thunderstorm WarningHGXChambers, Harris, Liberty43 min
Apr 18, 5:39 AM CDTTornado WarningHGXLiberty36 min
Apr 18, 5:57 AM CDTFlash Flood Warning EmergencyHGXHarris, Montgomery3 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris26 hr
Apr 18, 6:12 AM CDTRiver Flood WarningHGXFort Bend, Harris10 days
Apr 18, 6:12 AM CDTRiver Flood WarningHGXHarris10 days
Apr 18, 6:12 AM CDTRiver Flood WarningHGXHarris10 days
Apr 18, 6:12 AM CDTRiver Flood WarningHGXHarris10 days
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris28 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris31 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris28 hr
Apr 18, 6:30 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Fort Bend, Harris, Waller3 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:51 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 7:05 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris115 min
Apr 18, 7:08 AM CDTRiver Flood WarningHGXHarris39 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.